MAUDE Adverse Event Report: COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G29995
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, a hair was found inside the package of a flexor ansel guiding sheath.The device did not make patient contact.
 
Event or Problem Description
Additional information was received 01jul2020.The package was unopened when the hair was found.The device did not make contact with the patient or any other products used during the procedure.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, a hair was found inside the unopened package of a flexor ansel guiding sheath.The device did not make patient contact.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Investigation evaluation: reviews of the complaint history, device history record, documentation, instructions for use (ifu), and quality control were conducted during the investigation.A visual inspection of the unused complaint device was also conducted.The complaint device was returned for investigation.A hair was found in the sealed package.No other issues were noted.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported complaints for this lot number.Given this information, there is no evidence to suggest that additional product with this issue exists in-house or in the field.The product ifu instructs the user to inspect the product upon removal from the package and not to use the product if there is doubt as to whether the product is sterile.Based on the information provided and the results of the investigation, cook has concluded that the most likely cause for this complaint is related to manufacturing.However, as there are no other complaints on the lot or non-conformances, the incident was most likely isolated to a single unit.The quality controls in place were also reviewed, it was concluded that there are sufficient inspection steps in place to prevent this from occurring in the future.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10201339
Report Number1820334-2020-01207
Device Sequence Number11024248
Product Code DYB
UDI-Device Identifier00827002299955
UDI-Public(01)00827002299955(17)230317(10)13059449
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2023
Device Model NumberG29995
Device Catalogue NumberKSAW-5.0-18/38-55-RB-ANL1-HC
Device Lot Number13059449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer07/01/2020
10/15/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/08/2020
10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1